Waco police are warning users of a specific drug, after two recent overdoses.

Spencer Platt, Getty Images

The drug, K2, which is man-made marijuana caused two overdoses over the weekend. Waco police say a man who smoked K2 died at the the South Wind Apartments on Richter Avenue, according to KXXV. The next day, three more people were taken to the hospital after smoking it outside of Mr. Magoo's Bar on Hodde Drive. Waco police say two of the victims were in ICU in serious condition, reports KXXV. Waco Police Sgt. Patrick Swanton. "This is just not something to play with." Police think the synthetic marijuana may have been laced, "There is a high likelihood that there could've been something else there. We are seeing Fentanyl show up in our area now. Fentanyl is extremely dangerous," said Swanton.

Here are some other articles you might enjoy!

Listen to Yasmin Young weekdays from 10a - 2p inside the "The AllThatYaz Show" on B106!!

@AllThatYaz On Instagram
@DJYasminYoung on Twitter
DJ Yasmin Young On Facebook